# SDR YENA20150424087

- Difficulty date: April 24, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 21,718 hours, 13,109 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CORROSION WAS FOUND AT FR 17 FORWARD WET AREA RBL 30. REMOVED CORROSION AS REQUIRED REF SRM 51-10-03 AMOUNT REMOVED BEYOND LIMITS. BLENDED OUT THE CORROSION DAMAGE AT FRAME 17 BETWEEN RBL 27 AND RBL 29 IAW SRM 51-12-00.  PERFORMED HIGH FREQUENCY EDDY CURRENT INSPECTION OF REWORKED AREA AT FRAME  17, BETWEEN RBL 27- RBL 29 IAW NDT PART 51-00-00-916-803 ALODINED TO THE REWORK IAW SRM 51-23-04 FILLED  BLENDED AREA, AND RESTORED THE REWORKED AREA ACCORDING TO SRM PART 51-23-06. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
